New sufficient conditions for the law of the iterated logarithm in Banach spaces
Séminaire de probabilités de Strasbourg, Tome 25 (1991) , pp. 311-315.
@article{SPS_1991__25__311_0,
     author = {Weber, Michel},
     title = {New sufficient conditions for the law of the iterated logarithm in Banach spaces},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {311--315},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {25},
     year = {1991},
     zbl = {0744.60009},
     mrnumber = {1187788},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1991__25__311_0/}
}
Weber, Michel. New sufficient conditions for the law of the iterated logarithm in Banach spaces. Séminaire de probabilités de Strasbourg, Tome 25 (1991) , pp. 311-315. http://www.numdam.org/item/SPS_1991__25__311_0/

[1] Garsia, A., Rodemich, E., Rumsey Jr. H., A real variable lemma and the continuity of paths of Gaussian processes, Indiana U. Math. J.V., 20, 565-578, (1970). | MR 267632 | Zbl 0252.60020

[2] Krasnoselski, M.A., Rutisky, J.B., Convex functions and Orlicz spaces, Dehli Pub. Hindustan Corp. (1962).

[3] Ledoux, M., Talagrand, M., Characterization of the law of the iterated logarithm in Banach spaces, Ann. Prob. 16, 1242-1264, (1988). | MR 942766 | Zbl 0662.60008

[4] Marcus, M., Pisier, G., Characterizations of almost surely continuous p-stable random Fourier series and strongly stationary processes, Act. Math., 152, 245-301. | MR 741056 | Zbl 0547.60047

[5] Nanopoulos, C., Nobelis, P., Étude de la régularité des fonctions aléatoires et de leurs propriétés limites, Sem. de Prob. XII, Lect. Notee in Math. 649, 567-690, (1977). | EuDML 113181 | Numdam | MR 520031 | Zbl 0376.60041

[6] Weber, M., The law of the iterated logarithm for subsequences in Banach spaces, Prob. in Banach spaces VII, Progress in Prob. 2.1, p. 269-288, Birkhaüser, (1990). | MR 1105561 | Zbl 0703.60002